# SDR COMA2012032650025

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 35,978 hours, 31,381 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MHT TO DTW RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MSG.  FOLLOWED QRH AND GEAR EXTENDED NORMAL.  EMERGENCY DECLARED, A/C RETURNED TO MHT LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR WOW NR 2 WIRE HARNESS.
